# SDR UPS07851118

- Difficulty date: October 24, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Elongated
- Location: Mlg Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT MAIN GEAR DOOR SWITCH MOUNT HOLES ELONGATED.  FABBED AND INSTALLED DOUBLER ON RIGHT MAIN GEAR DOOR SWITCH MOUNT IAW DWG 5653490 AND SRM 51-0-20-D, 51-1-8.
